You are in my thoughts and prayers. I am so sorry to hear your story. I understand chronic pain--it has ruined my life, but I do not take pain meds because I am allergic to something in them, I guess the opioid? All I know is that every one, even tramadol, made me so sick, I'm talking projectile vomiting--and if you have back and rib pain and are doing this....not good.
I think talk to a therapist or trusted friend, maybe, a doctor (you said you're a nurse) you can feel safe about the confidence...or maybe just start on your own tapering down? I know someone who did that herself, successfully. I think she did like one less pill a week and it took her a long time. I am here if you need to talk. Cindee
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.